# SDR DALA2022083005835

- Difficulty date: August 27, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 67,422 hours, 22,236 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5806 1L DOOR WOULD NOT ARM. CORRECTIVE ACTION: INSPECTED 1L DOOR AT GIRT BAR CLEAR DEBRIS & CYCLE DOOR. 1L DOOR SLIDE ARM OPS NML IAW B757 AMM 52-11. (9065584)
